# SDR HNAA2023120800459

- Difficulty date: November 18, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 50,118 hours, 46,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00161  RHS CABIN FLOOR SUPPORT DOUBLER LOCATED AT FR 22 Y 479.O IS CORRODED.  REMOVED AND INSTALLED NEW SERVICEABLE R/H CABIN FLOOR SUPPORT DOUBLER P/N 145-22461-011 LOCATED AT FRAME 22 Y 479.0 IAW EMB 145 SRM 51-40-02.
